# SDR SWIA2021091060837

- Difficulty date: August 13, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1031 Lbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM LBL9 AT APPROXIMATELY FS1031 (MARKED)     (C-CHECK RO 9/8/2021)    REPAIRED FLOOR BEAM LBL9 AT APPROXIMATELY FS1031.00 REF. CRJ700 SRM 53-00-41-201-001-A01, FIGURE 53-00-41-991-803 SHEET 1 AND 4.COMPLIED WITH ST 51-900-1002-SKY
